Volume 10 Number 1 (Jan. 2020)
Home > Archive > 2020 > Volume 10 Number 1 (Jan. 2020) >
IJAPM 2020 Vol.10(1): 49-56 ISSN: 2010-362X
doi: 10.17706/ijapm.2020.10.1.49-56

Strong Transcendental Numbers and Linear Independence

Mangatiana A. Robdera
Abstract—Notions of strong and weak transcendental numbers are introduced. Consequently, proofs of several longstanding conjectures about the transcendence of the numbers such as

Index Terms—Algebraic, irrational, transcendental numbers, Gel’fond-Schneider theorem, Hermite-Lindemann theorem, Baker's theorem, algebraic independence.

The author is with Department of Mathematics, University of Botswana, 4775 Notwane Road, Gaborone, Botswana (email: robdera@yahoo.com).

Cite: Mangatiana A. Robdera, "Strong Transcendental Numbers and Linear Independence," International Journal of Applied Physics and Mathematics vol. 10, no. 1, pp. 49-56, 2020.


Copyright © 2020 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, IET INSPEC, Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Dec 27, 2021 News!

    IJAPM Vol 12, No 1 has been published with online version   [Click]

  • Sep 16, 2021 News!

    IJAPM Vol 11, No 4 has been published with online version   [Click]

  • Jun 10, 2021 News!

    Vol 11, No 3 has been published with online version   [Click]

  • Mar 15, 2021 News!

    Vol 11, No 2 has been published with online version   [Click]

  • Read more>>